# SDR ASOA2018091325190

- Difficulty date: September 4, 2018
- Submitted: September 13, 2018
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 35,907 hours, 33,296 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R3180571
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL LOCATED 18" FROM HINGE BETWEEN FS 320 AND FS 338 (ABOVE OUTER HANDLE) IS CORRODED. REMOVED AND REPLACED INTERCOSTAL IAW SRM 51-42-06 AND 51-42-21.
